journal contribution posted on 20.05.2019, 10:18 by Sonia Trepode, Yadira Valdivieso-Díaz
We show that Jacobian algebras arising from every tagged triangulation of a
sphere with n-punctures, with n ≥ 5, are finite dimensional algebras. We consider also
a family of cyclically oriented quivers and we prove that, for any primitive potential,
the associated Jacobian algebra is finite dimensional.
The second author was partially supported by a CONICET doctoral fellowship.
CitationBoletín de la Sociedad Matemática Mexicana, 2017, 23 (2), pp. 653-666
Author affiliation/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics
VersionAM (Accepted Manuscript)
Published inBoletín de la Sociedad Matemática Mexicana
PublisherSpringer (part of Springer Nature)